# SDR YENA2025070700684

- Difficulty date: September 7, 2024
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 05312
- Aircraft time: 48,370 hours, 16,064 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1454, SJU-FLL. 'ON DESCENT BELOW 10000 FT FORWARD FA CALLED AND SAID THEY HAD A BURNT RUBBER SMELL IN FORWARD GALLEY AND FIRST FEW ROWS; COMPLIED WITH INFORMATION NOTICE 217-T015L SECTION B2 IDENTIFIED ODOR TYPE 10 TRANSIENT ENVIRONMENT SYS ODORS ACCOMPLISHED TSM 05-50-00-810-831A AND TSM 24-00-00-810-823A  NO DEFECT FOUND
